# SDR USA2004F00068

- Difficulty date: May 20, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- Engine: Ge CF680
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272001
- Condition: Overheated
- Location: Hf System
- Part time: 30,123 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER UNSUCCESSFUL ATTEMPT TO TUNE OR TRANSMIT ON HF NR 1, AND ELECTRICAL SMELL WAS NOTED IN THE COCKPIT.   THE HF NR 1 CIRCUIT BREAKER WAS PULLED AND THE SMELL DISSIPATED.  MAINTENANCE REPLACED THE NR 1 HF TRANSCEIVER.
